Applicable Analysis and Discrete Mathematics Vol. 7, No 1 (April, 2013)

Online version (ISSN 2406-0852) posted on February 26, 2013.

  • Title:
    On Gessel-Kaneko's identity for Bernoulli numbers
    Authors:
    Hacène Belbachir, Mourad Rahmani
    Classification:
    2000 Mathematical Subject Classification: 11B68, 05A19, 33F10
    Keywords:
    Keywords and phrases: Bernoulli numbers, Zeilberger algorithm, Combinatorial Identities
    Doi:
    Doi: 10.2298/AADM130204003B
    Download:
    Download
  • Title:
    Bijective proofs of Jensen's and Mohanty-Handa's identities
    Authors:
    Nicholas A. Loehr, R. Daniel Mauldin
    Classification:
    2000 Mathematical Subject Classification: 05A19, 05A10
    Keywords:
    Keywords and phrases: Jensen’s identity, Mohanty-Handa’s identity, lattice paths, bijective proofs
    Doi:
    Doi: 10.2298/AADM121030021L
    Download:
    Download
  • Title:
    PARTIAL MATCHINGS AND PATTERN AVOIDANCE
    Authors:
    Toufik Mansour and Mark Shattuck
    Classification:
    2000 Mathematical Subject Classification: 05A15, 05A18, 05A19
    Keywords:
    Keywords and phrases: kernel method, set partition, pattern avoidance, Involution
    Doi:
    Doi: 10.2298/AADM121130023M
    Download:
    Download
  • Title:
    Part-products of S-restricted integer compositions
    Authors:
    Eric Schmutz, Caroline Shapcott
    Classification:
    2000 Mathematical Subject Classification: 05A16, 60F05, 60C05
    Keywords:
    Keywords and phrases: Integer compositions, Central limit theorem, generating functions
    Doi:
    Doi: 10.2298/AADM120911020S
    Download:
    Download
  • Title:
    On distances in Sierpinski graphs: almost-extreme vertices and metric dimension
    Authors:
    Sandi Klavžar, Sara Sabrina Zemljič
    Classification:
    2000 Mathematical Subject Classification: 05C12
    Keywords:
    Keywords and phrases: distance of vertex, almost-extreme vertex, Sierpinski graph, metric dimension
    Doi:
    Doi: 10.2298/AADM130109001K
    Download:
    Download
  • Title:
    On diameter and inverse degree of chemical graphs
    Authors:
    Xue-gang Chen, Shinya Fujita
    Classification:
    2000 Mathematical Subject Classification: 05C69, 05C35
    Keywords:
    Keywords and phrases: chemical graph, inverse degree, diameter
    Doi:
    Doi: 10.2298/AADM121129022C
    Download:
    Download
  • Title:
    HARARY INDEX OF THE k-TH POWER OF A GRAPH
    Authors:
    Guifu Su, Liming Xiong, Ivan Gutman
    Classification:
    2000 Mathematical Subject Classification: 05C12
    Keywords:
    Keywords and phrases: Nodrhaus–Gaddum type inequality, k-th power of graph, Harary index
    Doi:
    Doi: 10.2298/AADM121130024S
    Download:
    Download
  • Title:
    On the sum of the squared multiplicities of the distances in a point set over finite spaces
    Authors:
    Le Anh Vinh
    Classification:
    2000 Mathematical Subject Classification: 05C15, 05C80
    Keywords:
    Keywords and phrases: pseudo-random graphs, Erdos distance problems, finite Euclidean graphs
    Doi:
    Doi: 10.2298/AADM121212026V
    Download:
    Download
  • Title:
    On groups admitting no integral Cayley graphs besides complete multipartite graphs
    Authors:
    Alireza Abdollahi, Mojtaba Jazaeri
    Classification:
    2000 Mathematical Subject Classification: 05C50, 15A18, 05C25
    Keywords:
    Keywords and phrases: Integral connected Cayley graph, Complete multipartite graph, Simple group, Non-simple group
    Doi:
    Doi: 10.2298/AADM121212027A
    Download:
    Download
  • Title:
    Lyapunov-type Inequalities for Planar Linear Dynamic Hamiltonian Systems
    Authors:
    Martin Bohner, Agacik Zafer
    Classification:
    2000 Mathematical Subject Classification: 34N05, 34B24, 34A40
    Keywords:
    Keywords and phrases: Lyapunov inequality, time scales exponential function, Hamiltonian systems, Dynamic equations, Time scales
    Doi:
    Doi: 10.2298/AADM130211004B
    Download:
    Download
  • Title:
    STABILITY ESTIMATES FOR DISCRETE HARMONIC FUNCTIONS ON PRODUCT DOMAINS
    Authors:
    Maru Guadie
    Classification:
    2000 Mathematical Subject Classification: 31C20, 31B05, 39A12
    Keywords:
    Keywords and phrases: Stability estimates, Three-line theorem, Eigenvalues of Dirichlet_Laplacian, Phragmén-Lindelöf principle, Discrete harmonic functions
    Doi:
    Doi: 10.2298/AADM121204025G
    Download:
    Download
  • Title:
    Error bounds and exponential improvement for Hermite's asymptotic expansion for the Gamma function
    Authors:
    Gergő Nemes
    Classification:
    2000 Mathematical Subject Classification: 41A60, 33B15, 41A80
    Keywords:
    Keywords and phrases: Asymptotic expansions, Error bounds, Gamma function
    Doi:
    Doi: 10.2298/AADM130124002N
    Download:
    Download
  • Title:
    NEW INTEGRAL FORMS OF GENERALIZED MATHIEU SERIES AND RELATED APPLICATIONS
    Authors:
    Gradimir V. Milovanović and Tibor K. Pogany
    Classification:
    2000 Mathematical Subject Classification: 33E20, 44A10, 33C10
    Keywords:
    Keywords and phrases: Mellin transform, Fredholm integral equation of the first kind, Bessel function of the first kind, Integral representation of series, Mathieu and generalized Mathieu series
    Doi:
    Doi: 10.2298/AADM121227028M
    Download:
    Download